# SDR FDEA201610053466

- Difficulty date: October 5, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 71,205 hours, 22,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUT OUT LOWER SILL ATTACH STUB FRAME AT STA 580 LT HAS A CRACK IN THE UPPER AFT RADIUS.  REMOVED AND REPLACED MAIN CABIN STUB BEAM, FRAME STA 580 LT  IAW DWG 657N4311 REV - .  MAJOR REPAIR.
